# SDR ASAA2020100733433

- Difficulty date: October 7, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A83166
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MOP SILL STRAP HAS CORROSION AT STA 312.  GROUNDED-YES.  REMOVED CORROSION FOUND TO BE 100% MATERIAL LOSS.  REMOVED AND REPLACED STRAP, IAW B737-700 SRM 51-40-05-0G-0 FIG 2 AND B737-700 SRM 51-40-02-0G-0 PARA 4 AND 7D W .5 O .200 R 0.0 L 2.0 D .200.
